# SDR EIAA2002013

- Difficulty date: February 2, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ-EAC - FOUND TWO CRACK DURING HFEC INSPECTION ON FRAME STRAP AT STATION 2231 BETWEEN STRINGERS 24L AND 25L.  REPAIRED PER ECRA 482-53-140-2.  (M)
